# SDR AALA20100803TUL03

- Difficulty date: August 3, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N7546A
- Make and model: Doug DC-9-82
- Aircraft serial: 53028
- Aircraft time: 57,245 hours, 29,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Service Panel
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE AFT LAV SVC PANEL HAS CORROSION BETWEEN THE SKIN AND THE PAN AT THE LOWER AFT CORNER.  INSTALLED NEW AFT LAVATORY SERVICE PANEL PAN PER AARD 53-30-00-07.
